Skip to Content

User Reviews for Uptravi to treat Pulmonary Hypertension

The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.

Uptravi Rating Summary

User Ratings
10
   
10%(1)
9
   
0%(0)
8
   
0%(0)
7
   
10%(1)
6
   
19%(2)
5
   
10%(1)
4
   
10%(1)
3
   
10%(1)
2
   
10%(1)
1
   
28%(3)
4.2/10 Average Rating
11 Ratings with 13 User Reviews

What next? Compare all 30 medications used in the treatment of Pulmonary Hypertension.

Reviews for Uptravi

"I started at 200 mcg on 2/7. Side affects escalated so by the next titration of 400 mcg. I was in so much pain, it hurt to move and my jaw pain was ridiculously annoying. I never experienced muscle pain like this before. I told my nurse when he came. I was supposed to go to 600 mcg but the set me back at 200. Which is where I still am. If I didn’t have severe side affects I’d already be at 1200 mcg. The good part is that I found that I breathe a lot better and had more energy. Even my cough wasn’t as bad. The down side is that I began to have diarrhea and that sucks. The pain of diarrhea not being able to eat, absolutely no appetite. What do I do? Imodium isn’t working. I’m stuck in the house. Sorry to say the good doesn’t out weigh the bad and I’d rather not be on this medicine."

   
6.0

JuCii (taken for 1 to 6 months) March 6, 2019

0 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

"I am back and it has been 2 years. I am still on 200 x a day. I also take revatio and letaris now and I have had 2 echos the past 2 years.My PAH pressures 5mmg. So It is working for me. I have mild PAH. Hope it stays like that for years to come."

   
10

nyvia January 30, 2019

0 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

"1st week 200 mg - fine 2nd week 400 mg - still fine 3rd week - OMG the pain in - well everywhere is over whelming. Headache, body ache had to sleep with mother as she was calling doctors at 1:00 am - almost called 911. I moaned every breath I took. I'm sure I'll get used to it - NOT!!! I don't know what to say other than the reviews were totally accurate to the nightmare that I had. At first I was like - ok I can do this - maybe I'll be the lucky one who has no side effects - I was wrong"

   
3.0

easter (taken for less than 1 month) December 13, 2018

1 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

"Oh my goodness. I feel restless and irritable. I have ringing in my ears. These are horrible pills."

e December 8, 2018

1 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

"Side effects are flushed face, heart burn. It is my second week and just started 400mg 2 times a day. I'm grumpy"

e (taken for 1 to 6 months) December 6, 2018

1 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

"Only 1 day of taking this and I'm up at 11:00pm and itchy so far."

   
4.0

e (taken for less than 1 month) November 27, 2018

2 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

"This medication causes excruciating pain that I have explained to my doctors on more than one occasion unfortunately my opinion doesn’t matter to them bc I am still taking this medication and suffering. I haven’t been able to go pass 600 mcg for over 2 years. I have to take narcotics just to have 2 hours of relief from the pain this med causes. My shortness of breath has not improved while on this drug either. Currently taking 3 meds for my pulmonary hypertension @ 24 years old and have seen no improvement to my condition."

   
1.0

Jay (taken for 2 to 5 years) September 22, 2018

3 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

"I dread having to take this medication. The pain from the side effects can sometimes be unbearable. I don't see how anyone can possibly reach the maximum dose."

   
1.0

mark lara (taken for 1 to 6 months) May 1, 2018

4 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

"Hi , I'm having the same as another person.I'm on 400mg twice a day. In sooo much pain..I asked my Dr's nurse what to do, she said my body needs to get used to the PAIN!!! I need to talk to my doctor, he's out of the country. I'm not getting it, this much pain and still can't breathe right? I guess I will have to stay at this level NO WAY I'M MOVING UP!!!"

   
1.0

Tammy Beachem October 11, 2017

6 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

"I am with this medication for 2 months in 1600mg twice a day I don't feel it help me and I have a lot of side effect like headache, hot red flashes on my face, eyes, pain in my legs, arms sometimes diarrhea, less appetite. I hope continuing this medicine improve my breathe because I'm not ok right now. I'm taking adcirca and( nitric oxide this is a study).."

   
2.0

Ubita April 14, 2017

8 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

"I'm on my 2nd week of the tritation. I do have some headaches my skin is itchy and I have a weird heartburn sensation. However I will continue I hope the positive will outweigh the negative. It was hard to get this pill so I really want to try and makes it through this tritation. My other meds are letrais and sildeifide. which I love"

   
5.0

Eileene (taken for less than 1 month) March 19, 2017

8 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

"Its more convenient then doing a breathing treatment every two hours. That said i made it to 1200mcg twice a day .the headaches and body aches are side affects I accept them to breath better . I am staying at 1200 mcg for 3weeks now . I still have headaches (migraines) and are not as bad as when I have advanced each week .so this is my vacation before raising my dosage. I'm in stage 3 of pulmonary arterial hypertension and not on oxygen as of yet . I do take two other helpful medicines to help out . As I progress on Uptravi doses I cut back on breathing treatments (Ventavis)one dose a week .As of today I have stopped Ventavis and rely on the Uptravi . I hope Uptravi is the answer for helping me breathe better."

   
7.0

ronston November 14, 2016

13 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

"I am on my second dose 400mcg 2 times a day. The doctor is gonna have to lower it to 200mcg. I felt good at that dose. Side effects are pain on my legs and arms and restlessness. When I was on 200mcg twice a day, they were mild side effects. When I uppered the dose to 400mcg 2 times a day, the side effects were terrible. I cant deal with that kind of pain. Toooo much. Guess my dosage is gonna be 200mcg a day.its only been 2 weeks. But at least I don't get sob. I get tired cause the pain is sooo bad. Everyone is different so I would recommend it. I will be back in a month or two for my other rating. I haven't been taking it that long. I just can't stand that pain."

   
6.0

Nyvia (taken for less than 1 month) April 7, 2016

18 users found this comment helpful.
Did you?   Yes   No   |   Report inappropriate

Hide